Harmonic functions that are connected with von Neumann algebras
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 211-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1975_32_a8,
author = {V. P. Ya\v{s}nikov},
title = {Harmonic functions that are connected with von {Neumann} algebras},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {211--226},
year = {1975},
volume = {32},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1975_32_a8/}
}
V. P. Yašnikov. Harmonic functions that are connected with von Neumann algebras. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 211-226. http://geodesic.mathdoc.fr/item/MMO_1975_32_a8/